# SDR 9701889988

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8944E
- Make and model: Doug DC-9-31
- Aircraft serial: 47167
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Line
- Condition: Binding
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING PERIODIC CHECK, FOUND LEFT AFT OVERWING EMERGENCY EXIT ESCAPE LINE WINDING IN HOUSING.  MAINTENANCE LUBED REEL. OPERATIONAL CHECK NORMAL.
